# SDR DXTA2013050205367

- Difficulty date: May 2, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 5,528 hours, 4,282 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pointer
- Part number: 666104212
- Condition: Bent
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM IS HARD TO MOVE AND BINDING AS IT IS MOVED NOSE UP THROUGH THE TAKEOFF RANGE. BINDING CAN BE FELT WHILE USING MANUAL TRIM.  WHILE USING ELECTRIC TRIM YOU CAN SEE THE TRIM WHEEL SLOW AND ALMOST STOP AT THE SAME POSITIONS AS USING MANUAL TRIM. INSPECTED TRIM SYS CABLES, PULLEYS, ACTUATORS AND CONTROL SYS.  DISSASSEMBLED, CLEANED AND LUBED CONTROL ASSY, INSTALLED NEW INDICATOR ARM (FOUND BENT) CABLE TENSIONS GOOD, RIGGED SYS AFTER MAINT COMPLETED.  OPS AND TRAVEL CHECKS GOOD.  T/O WARNING SYS OPS CHECK GOOD.  NO BINDING, SMOOTH OPERATION IN MANUAL AND ELECTRIC TRIM, LUBED TRIM ACTUATORS REF MM 27-31-00 AND 27-32-01 POINTER (PN: 6661042-12, NSN), POINTER A (PN: 6661053-15, NSN).
